Alert archive / New Mexico / High Wind Warnings in 2022
High Wind Warning 10, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Dec 27, 2022, 1:56 PM MST for Hidalgo County, Otero County, New Mexico. It took effect at Dec 28, 2022, 5:00 AM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2022, 1:56 PM MST (20:56 UTC)
- In effect from
- Dec 28, 2022, 5:00 AM MST
- Expired
- Dec 28, 2022, 11:00 PM MST
- In force
- 18 hr
- Issued by
- NWS El Paso, TX
Counties Hidalgo County, NM, Otero County, NM
The radar
The El Paso radar (KEPZ), 66 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2120 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
472 WWUS74 KEPZ 272056 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 156 PM MST Tue Dec 27 2022 NMZ414>416-280700- /O.UPG.KEPZ.HW.A.0009.221228T1200Z-221229T1200Z/ /O.NEW.KEPZ.HW.W.0010.221228T1200Z-221229T0600Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 156 PM MST Tue Dec 27 2022 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 11 PM MST WEDNESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 75 mph expected. * WHERE...West Slopes Sacramento Mountains Below 7500 Feet, Sacramento Mountains Above 7500 Feet and East Slopes Sacramento Mountains Below 7500 Feet Counties. * WHEN...From 5 AM to 11 PM MST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...There is high confidence for very strong west to southwest winds in the Sacramento Mountains Wednesday. The strongest winds will most likely be during Wednesday afternoon and evening. Wet snow will start to fall in the afternoon, potentially reducing visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ402-406-280700- /O.NEW.KEPZ.HW.W.0010.221228T1200Z-221229T0600Z/ Southern Gila Highlands/Black Range-Uplands of the Bootheel- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, and Cloverdale 156 PM MST Tue Dec 27 2022 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 11 PM MST WEDNESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 70 mph expected. * WHERE...Southern Gila Highlands/Black Range and Uplands of the Bootheel Counties. * WHEN...From 5 AM to 11 PM MST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...There is high confidence for very strong west to southwest winds in the higher terrain of the Gila Region and New Mexico Bootheel Wednesday. The strongest winds will most likely be during Wednesday afternoon and evening. Wet snow will also be falling during this time, potentially reducing visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ405-408-417-TXZ420-421-280700- /O.NEW.KEPZ.WI.Y.0031.221228T1600Z-221229T0600Z/ Lowlands of the Bootheel-Eastern Black Range Foothills-Otero Mesa- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Including the cities of Antelope Wells, Animas, Hachita, Hillsboro, Winston, Crow Flats, Hueco Tanks, Loma Linda, Cornudas, Dell City, and Salt Flat 156 PM MST Tue Dec 27 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 11 PM MST WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In New Mexico, Lowlands of the Bootheel, Eastern Black Range Foothills and Otero Mesa Counties. In Texas, Northern Hudspeth Highlands/Hueco Mountains and Salt Basin Counties. * WHEN...From 9 AM to 11 PM MST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest westerly winds will be seen Wednesday afternoon and late evening. Winds will be strongest along east slopes of higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ED
3 follow-up statements
683 WWUS74 KEPZ 280604 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 1104 PM MST Tue Dec 27 2022 NMZ402-406-414>416-281500- /O.CON.KEPZ.HW.W.0010.221228T1200Z-221229T0600Z/ Southern Gila Highlands/Black Range-Uplands of the Bootheel- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Cloverdale, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 1104 PM MST Tue Dec 27 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 11 PM MST WEDNESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 70 mph expected. * WHERE...Southern Gila Highlands/Black Range, the Uplands of the Bootheel Counties, and the Sacramento Mountains. * WHEN...From 5 AM to 11 PM MST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...There is high confidence for very strong west to southwest winds in the higher terrain of the Gila Region, the New Mexico Bootheel, and the Sacramento Mountains Wednesday. The strongest winds will most likely be during Wednesday afternoon and evening. Wet snow will also be falling during this time, potentially reducing visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ405-408-417-TXZ420-421-281500- /O.CON.KEPZ.WI.Y.0031.221228T1600Z-221229T0600Z/ Lowlands of the Bootheel-Eastern Black Range Foothills-Otero Mesa- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Including the cities of Antelope Wells, Animas, Hachita, Hillsboro, Winston, Crow Flats, Hueco Tanks, Loma Linda, Cornudas, Dell City, and Salt Flat 1104 PM MST Tue Dec 27 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM MST WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In New Mexico, Lowlands of the Bootheel, Eastern Black Range Foothills and Otero Mesa Counties. In Texas, Northern Hudspeth Highlands/Hueco Mountains and Salt Basin Counties. * WHEN...From 9 AM to 11 PM MST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest westerly winds will be seen Wednesday afternoon and late evening. Winds will be strongest along east slopes of higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
560 WWUS74 KEPZ 280947 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 247 AM MST Wed Dec 28 2022 NMZ402-406-414>416-282300- /O.CON.KEPZ.HW.W.0010.221228T1200Z-221229T0600Z/ Southern Gila Highlands/Black Range-Uplands of the Bootheel- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Cloverdale, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 247 AM MST Wed Dec 28 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...West winds 30 to 45 mph with gusts of 60 to 70 mph expected. * WHERE...Southern Gila Highlands/Black Range, the Uplands of the Bootheel, and the Sacramento Mountains. * WHEN...From 5 AM to 11 PM MST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...There is high confidence for very strong west to southwest winds in the higher terrain of the Gila Region, the New Mexico Bootheel, and the Sacramento Mountains Wednesday. The strongest winds will most likely be during Wednesday afternoon and evening. Wet snow will also be falling at elevations above 7000 ft during this time, potentially reducing visibilities and closing roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ405-408-417-TXZ420-421-282300- /O.CON.KEPZ.WI.Y.0031.221228T1600Z-221229T0600Z/ Lowlands of the Bootheel-Eastern Black Range Foothills-Otero Mesa- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Including the cities of Antelope Wells, Animas, Hachita, Hillsboro, Winston, Crow Flats, Hueco Tanks, Loma Linda, Cornudas, Dell City, and Salt Flat 247 AM MST Wed Dec 28 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In New Mexico, Lowlands of the Bootheel, Eastern Black Range Foothills and Otero Mesa. In Texas, Northern Hudspeth Highlands/Hueco Mountains and Salt Basin Counties. * WHEN...From 9 AM to 11 PM MST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Local blowing dust and brief poor visibilities also possible. * ADDITIONAL DETAILS...The strongest westerly winds will be seen Wednesday afternoon and late evening. Winds will be strongest along east slopes of higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hefner
911 WWUS74 KEPZ 282113 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 213 PM MST Wed Dec 28 2022 NMZ402-406-414>416-290600- /O.CON.KEPZ.HW.W.0010.000000T0000Z-221229T0600Z/ Southern Gila Highlands/Black Range-Uplands of the Bootheel- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Cloverdale, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 213 PM MST Wed Dec 28 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...West winds 30 to 45 mph with gusts of 60 to 70 mph expected. * WHERE...Southern Gila Highlands/Black Range, the Uplands of the Bootheel, and the Sacramento Mountains. * WHEN...From 5 AM to 11 PM MST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...There is high confidence for very strong west to southwest winds in the higher terrain of the Gila Region, the New Mexico Bootheel, and the Sacramento Mountains Wednesday. The strongest winds will most likely be during Wednesday afternoon and evening. Wet snow will also be falling at elevations above 7000 ft during this time, potentially reducing visibilities and closing roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ413-290600- /O.EXA.KEPZ.WI.Y.0031.000000T0000Z-221229T0600Z/ Southern Tularosa Basin- Including the cities of Chaparral, Orogrande, and White Sands Range Headquarters 213 PM MST Wed Dec 28 2022 ...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southern Tularosa Basin County. * WHEN...From 9 AM to 11 PM MST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Local blowing dust and brief poor visibilities also possible. * ADDITIONAL DETAILS...The strongest westerly winds will be seen Wednesday afternoon and late evening. Winds will be strongest along east slopes of higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ405-408-417-TXZ420-421-290600- /O.CON.KEPZ.WI.Y.0031.000000T0000Z-221229T0600Z/ Lowlands of the Bootheel-Eastern Black Range Foothills-Otero Mesa- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Including the cities of Antelope Wells, Animas, Hachita, Hillsboro, Winston, Crow Flats, Hueco Tanks, Loma Linda, Cornudas, Dell City, and Salt Flat 213 PM MST Wed Dec 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In New Mexico, Lowlands of the Bootheel, Eastern Black Range Foothills and Otero Mesa. In Texas, Northern Hudspeth Highlands/Hueco Mountains and Salt Basin Counties. * WHEN...From 9 AM to 11 PM MST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Local blowing dust and brief poor visibilities also possible. * ADDITIONAL DETAILS...The strongest westerly winds will be seen Wednesday afternoon and late evening. Winds will be strongest along east slopes of higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Rogers
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Dec 27, 11:01 AM MST, 2 hours 55 minutes earlier.
Area forecast discussion, Dec 27, 11:01 AM MST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
1101 AM MST Tue Dec 27 2022
...New AVIATION...
.SYNOPSIS...
Issued at 237 AM MST Tue Dec 27 2022
Westerly flow aloft increases today, though one more nice day with
warm temperatures and just some high clouds. This flow will bring
a series of Pacific storms across the area Wednesday through the
weekend. The first storm, and the strongest, moves in Wednesday
for some mountain snow and lowland showers. Winds will become
quite strong, with gusts to 65 mph possible over the mountains and
gusts to 45 mph over the lowlands. These showers will end late
Wednesday night, but a second system moves through Thursday with
some mountain snow showers possible. Another system moves through
Thursday night and Friday for more mountain snow showers and
lowland rain. And one last system moves in Sunday night and
Monday to start the new year off with more mountain snow showers
and lowland rain.
&&
.SHORT TERM...
(Today and tonight)
Issued at 237 AM MST Tue Dec 27 2022
Currently, some high clouds are moving in across the area. These
clouds are the outer bands from a low pressure system located across
the Pacific West. For today, except for a few passing high clouds,
mostly sunny skies are expected as a ridge of high pressure flattens
out across the far Southwest. The center of a leeside trough will
develop across eastern Colorado. The surface leeside trough will
deepen across eastern New Mexico with the pressure gradient
tightening up across the eastern slopes of the Sacramento Mountains.
This will allow for the winds to increase during the day especially
in the afternoon for the aforementioned area. The winds will be
slightly breezy across the Sacramento Mountains but light everywhere
else. The flow will be from the southwest with the high temperatures
in the afternoon above the normal.
For tonight, breezy winds will continue for the Sacramento Mountains
as the low pressure system begins to move over the Rockies. The flow
aloft will be mostly from the west while the flow at the surface
will be from the southwest. There will be some clouds moving in
ahead of this system with the low temperatures on Wednesday morning
above the normal for this time of the year.
&&
.LONG TERM...
(Wednesday through Monday)
Issued at 237 AM MST Tue Dec 27 2022
This period is marked by a series of Pacific storms marching
across the area through the end of the period. Storm number one,
just now moving onshore of the west coast, will spread clouds,
mountain snow and lowland rain to the area Wednesday and Wednesday
night. Snow levels could get as low as 7000 ft, limiting snow to
the mountain zones. NAM/GFS PWs exceed .50 inch during the
afternoon and evening (just ahead of the cold front) so decent
snow of 3-6 inches is possible at the higher elevations. Winds may
be the big story as the mid level winds and approaching front
increase. Expect mountain winds to increase to 30-45 mph with
gusts to 65 mph Wednesday morning through early Thursday morning.
Models showing the Gila/Black Range a bit lighter so only included
the Sacramento Mtn zones in the High Wind Watch. Also the uplands
of Hidalgo County will have to be watched as they will be near
high wind criteria. Blowing snow may be a problem also in the
mountain zones. Snow should be relatively wet, so still not
certain if the blowing snow will be widespread with very low
visibilities.
Storm number two moves in Thursday. This is a weaker wave moving
in off the Pacific on Thursday, further north than the first
trough, with the energy remaining only about as far south as the
area mountains. Hence a few showers are possible mainly over the
mountains Thursday morning into the early evening hours. Snow
levels will still remain around 7000 ft. The speed and much lower
moisture (PWs of .20-.30 inches) should limit any snow to just an
inch or two.
The third feature, another Pacific wave, moves in late Thursday
night through Friday afternoon. This will spread some showers to
most of the area. With cooler air moving with this feature, snow
levels will fall to around 6500 ft. Again, this is a quick hitter,
so don't expect much snow accumulations. We should see a break
from the action later Friday through Sunday morning with weak
short wave ridging. And then...
You guessed it, feature number four-a relatively strong Pacific
storm, moves in Sunday afternoon through Monday evening, ushering
in the new year. Still some difference between the ECMWF staying
further north and weaker; and the GFS/CMC which are further south
and deeper with the trough. Hence ECMWF would suggest shorter
period of precip, with snow limited to the mountains. GFS/CMC
would suggest longer period of precip, with snow levels falling
perhaps low enough for the higher desert areas (Hudspeth, Sierra,
Hidalgo Cos) to see some snow. Plenty of time for the models to
come together on this system.
&&
.AVIATION...
(18Z TAFS)
Issued at 1058 AM MST Tue Dec 27 2022
VFR conditions through the period. Winds W/SW AOB 10kts through
12Z. After 12Z W winds gradually increase to 10-15kts G20-25kts.
After 18Z G25-20kts is possible. Skies slowly fill in to BKN-
OVC100 near KTCS/KDMN near the end of the period. -RA chances
Wednesday afternoon and evening for most sites.
&&
.FIRE WEATHER...
Issued at 237 AM MST Tue Dec 27 2022
For today, mostly dry air will be in place near the surface with a
flat ridge aloft. The winds will be mainly light in the lowlands and
and low end breezy across the east slopes of the Sacramento
Mountains. The temperatures will be above the normal. The overnight
recovery will be somewhat good. For Wednesday, moisture will
increase especially west of the Rio Grande plus the in the
Sacramento Mountains. The winds will increase with the temperatures
below the average across the Gila Region/Black Range area and the
upper lowlands area. For the rest of the period, moisture will
continue to increase as a series of systems will bring rain showers
to the lowlands and snow showers to the mountains. The winds will be
breezy at times with the temperatures below the normal except on
Saturday. On Saturday, the temperatures will be similar to that of
Wednesday. With that said, there will be no fire weather concerns
for the entire zone through the period.
The min RHs today will be between 16 and 25% in the lowlands and 25
and 35% in the mountains. The min RHs on Wednesday will be between
14 and 35% in the lowlands and 40 and 60% in the mountains. The
ventilation rates will be mainly poor today then poor to very good
on Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 42 61 43 58 / 0 0 20 10
Sierra Blanca 38 62 41 53 / 0 0 10 10
Las Cruces 38 58 38 55 / 0 10 30 10
Alamogordo 39 55 36 53 / 0 10 30 10
Cloudcroft 32 39 25 34 / 0 20 40 20
Truth or Consequences 41 55 35 53 / 0 20 30 10
Silver City 39 47 35 43 / 0 60 60 30
Deming 38 58 38 55 / 0 20 40 30
Lordsburg 38 54 38 52 / 0 50 60 30
West El Paso Metro 41 60 42 56 / 0 0 20 10
Dell City 33 62 40 56 / 0 0 10 10
Fort Hancock 36 66 42 58 / 0 0 10 10
Loma Linda 39 56 39 52 / 0 0 20 10
Fabens 36 64 41 58 / 0 0 10 10
Santa Teresa 36 59 39 56 / 0 0 20 10
White Sands HQ 43 58 42 56 / 0 10 30 10
Jornada Range 38 55 39 53 / 0 10 30 20
Hatch 40 58 38 56 / 0 20 30 20
Columbus 41 59 40 56 / 0 10 30 20
Orogrande 37 58 39 56 / 0 10 30 10
Mayhill 39 51 31 46 / 0 10 30 10
Mescalero 35 48 28 44 / 0 30 40 20
Timberon 32 47 27 44 / 0 10 30 20
Winston 38 50 34 48 / 0 40 40 20
Hillsboro 40 55 34 54 / 0 30 40 20
Spaceport 38 55 35 53 / 0 20 30 20
Lake Roberts 33 47 34 44 / 0 60 60 30
Hurley 41 51 36 47 / 0 40 60 30
Cliff 30 49 37 48 / 0 70 70 30
Mule Creek 32 46 35 47 / 10 80 70 40
Faywood 41 54 37 51 / 0 40 50 20
Animas 41 58 36 55 / 0 40 60 40
Hachita 41 58 36 55 / 0 20 40 30
Antelope Wells 42 59 38 54 / 0 20 40 30
Cloverdale 40 52 37 49 / 0 30 50 40
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...High Wind Watch from late tonight through late Wednesday night
for NMZ414>416.
&&
SHORT TERM...36
LONG TERM....17
AVIATION...31-DhuyvetterHazardous weather outlook, Dec 27, 5:42 AM MST, 8 hours 14 minutes before
Hazardous Weather Outlook National Weather Service El Paso TX/Santa Teresa NM 542 AM MST Tue Dec 27 2022 NMZ401>417-TXZ418>424-281245- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 542 AM MST Tue Dec 27 2022 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A storm system moves in Wednesday, bringing breezy winds, lowland rain, and mountain snow showers through Friday. Moderate snow accumulations possible in highest elevations. Blowing dust possible in the lowlands on Wednesday. Cooler temperatures arrive later in the week and then another potential Pacific system for Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 1:56 PM MST | Wind Advisory | EPZ | Grant, Hidalgo, Luna, Otero, Sierra | 33 hr |
| Dec 27, 2:27 PM MST | Winter Storm Warning | EPZ | Otero | 30 hr |
Nearby
High Wind Warnings in New Mexico, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.